| Model Number |
CYF-5 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and both of the customer's allegations were confirmed.Additional findings include the following: third party repairs were evident, the image guide bundle was damaged, there were traces of water invasion, and the vent valve was loose.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the oes cystonephrofiberscope had an image problem and the instrument channel port was loose.It is unknown when the issue was found.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the reported event is unable to be determined.However, the cause of the instrument channel port being loose is likely due to the result of the third-party maintenance.Olympus will continue to monitor field performance for this device.